# SDR AALA20012035

- Difficulty date: November 9, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT WIRE AT CONNECTOR LOOSE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
